New York Journal of Mathematics
Volume 20 (2014) 209-216


Enrico Le Donne and Pekka Pankka

Closed BLD-elliptic manifolds have virtually Abelian fundamental groups

view    print

Published: February 19, 2014
Keywords: BLD-elliptic manifolds, Lipschitz quotients, ultralimits, asymptotic cones, Carnot-groups
Subject: 30C65 (57R19)

We show that a closed, connected, oriented, Riemannian n-manifold, admitting a branched cover of bounded length distortion from Rn, has a virtually Abelian fundamental group.

Author information

Department of Mathematics and Statistics, P.O. Box 35, FI-40014 University of Jyväskylä, Finland